# SDR R61A202011120044

- Difficulty date: November 12, 2020
- Submitted: November 12, 2020
- Operation: Air carrier
- Aircraft: N423YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000392
- Aircraft time: 17,101 hours, 1,156 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 17031107052
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR RT WING TIP SPAR 1 CRACKED.  REPLACED RT SPAR 1.
